A note on cardinality of certain classes of unlabeled multipartite tournaments. / Gutin, Gregory.

In: Discrete Mathematics, Vol. 186, 1998, p. 277-280.

Research output: Contribution to journalArticle

Published

Standard

A note on cardinality of certain classes of unlabeled multipartite tournaments. / Gutin, Gregory.

In: Discrete Mathematics, Vol. 186, 1998, p. 277-280.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

BibTeX

@article{a6cb111f6cf244b78ff674b919978881,
title = "A note on cardinality of certain classes of unlabeled multipartite tournaments",
keywords = "Multipartite tournaments, Bipartite tournaments, Enumeration",
author = "Gregory Gutin",
year = "1998",
doi = "10.1016/S0012-365X(98)00013-2",
language = "English",
volume = "186",
pages = "277--280",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",

}

RIS

TY - JOUR

T1 - A note on cardinality of certain classes of unlabeled multipartite tournaments

AU - Gutin, Gregory

PY - 1998

Y1 - 1998

KW - Multipartite tournaments

KW - Bipartite tournaments

KW - Enumeration

U2 - 10.1016/S0012-365X(98)00013-2

DO - 10.1016/S0012-365X(98)00013-2

M3 - Article

VL - 186

SP - 277

EP - 280

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -